Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fatigue and pain in leg after ejaculation. Need long sleep to recover. Any suggestion?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3576 Questions
I am 33 yr, male.
Ejaculation (thru intercourse or maserbation) since ever, causes me fetigue for few days with pain in the lower part of the leg, feet and lower joints. I usually can not handle physical activities very well for few days after ejaculation, and usually need a long sleep for few nights for good recovery (of course without sexual activity)
I feel a little bit better when I take multi-vitamines, but definately not very helpful.
I read about POIS, but not sure it is very much related.
Any suggestion here?
Posted Sun, 9 Sep 2012 in Men Sexual Problems
Answered by Dr. Mahesh Koregol 1 hour later

Thanks for your query.

I read your query and I understand your concerns. Following is reply for your query:

1) As per your complaints you seem to be suffering from vitamin deficiency. Especially lower legs and feet point towards vitamin deficiency.

2) Hence please continue multivitamin tablets for 6 months. Also take calcium tablets suppliments. Sometimes the calcium deficiency causes symptoms you described. Please continue the calcium tablets along with multivitamin tablets.

3) Your symptoms are not related to POIS. It is different. It will have lot of other problems associated with it. Your symptoms are related to vitamin deficiency.

4) You are still young and these symptoms will go away as soon as your health is restored.

5) I also advice you to do regular excercise and try to be stress free. Because stressed persons also suffer similar complaints.

I hope I answered your query. I will be available for any followup queries you have.

Dr.Mahesh Koregol
IVF & Infertility Specialist.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor